# SDR UIEA2011012300009

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,153 hours, 7,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Deformed
- Location: Bs 1826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSP OF DATUM ACFT, DAMAGE (DEFORMATION) WAS FOUND ON AFT CARGO SEAT TRACK AT BS 1826, RBL25. (THE DAMAGE AREA WAS REPAIRED IAW SRM 53-00-52, REPAIR 10.)
